MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; KNEE TIBIAL INSERT PE

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM; KNEE TIBIAL INSERT PE
Model Number 02.07.0512SF
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain after injuring their mcl and the cause is unknown.At 5 years and 6 months after primary the surgeon repaired the mcl and revised the insert.The surgery was completed successfully.Implanted insert: 02.07.0514fuc insert u.C.14mm s5 1904306.
 
Additional Manufacturer Narrative
Batch review performed on 07 april 2022: lot 133271: (b)(4) items manufactured and released on 29-july-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-1-2018.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 5 / 12 MM
Common Device Name
KNEE TIBIAL INSERT PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14072306
Report Number3005180920-2022-00258
Device Sequence Number6137326
Product Code JWH
UDI-Device Identifier07630030818349
UDI-Public07630030818349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number02.07.0512SF
Device Catalogue Number02.07.0512SF
Device Lot Number133271
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown